effexor withdrawalI'm wondering if I should start Mike's splitting method and if so, where to start. I was taking 75mg of Effexor for about 3 years. I told my doc I wanted to quit so he prescibed 37.5mg which I switched to for a couple of days with very little problem, just a little head fizzles when moving around. I went completely off and took no mg because things seemed to be going so well. It's been 4 days now and the withdrawl symptoms have come on and are becoming increasingly worse.
I just read the splitting method. It sounds like a much better plan. I know there's no perfect answer. I'd just appreciate a good suggestion!
napzalot on 2007-08-09
napzalot last decade
♡ deoshlok last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.